# SDR AALA20021365

- Difficulty date: September 25, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WINDOW FRAME CRACKED, FS 1060.  INSTALLED DOUBLER PER AARD 53-10-002J.  (M)
